English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Regularity for evolution equations with non-autonomous perturbations in Banach spaces

Penz, M. (2018). Regularity for evolution equations with non-autonomous perturbations in Banach spaces. Journal of Mathematical Physics, 59(10): 103512. doi:10.1063/1.5011306.

Item is

Files

show Files
hide Files
:
1.5011306.pdf (Publisher version), 641KB
Name:
1.5011306.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
2018
Copyright Info:
© the Author(s)

Locators

show
hide
Locator:
https://dx.doi.org/10.1063/1.5011306 (Publisher version)
Description:
-
OA-Status:
Locator:
https://arxiv.org/abs/1801.03361 (Preprint)
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Penz, M.1, Author           
Affiliations:
1Theory Group, Theory Department, Max Planck Institute for the Structure and Dynamics of Matter, Max Planck Society, ou_2266715              

Content

show
hide
Free keywords: -
 Abstract: We provide regularity of solutions to a large class of evolution equations on Banach spaces where the generator is composed of a static principal part plus a non-autonomous perturbation. Regularity is examined with respect to the graph norm of the iterations of the principal part. The results are applied to the Schrödinger equation and conditions on a time-dependent scalar potential for the regularity of the solution in higher Sobolev spaces are derived.

Details

show
hide
Language(s): eng - English
 Dates: 2017-10-312018-10-122018-10-312018-10
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1063/1.5011306
arXiv: 1801.03361
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. [etc.] : American Institute of Physics
Pages: - Volume / Issue: 59 (10) Sequence Number: 103512 Start / End Page: - Identifier: ISSN: 0022-2488
CoNE: https://pure.mpg.de/cone/journals/resource/954922836227